MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 15-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0437
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope core 15-inch fhd monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to replicate the reported issue.Visual inspection did not identify any physical damage.The tsr charged the monitor to 82 minutes and operated for 30 minutes without experiencing premature shut down.The device passed verathon's device functionality testing and confirmed to be within specification.The monitor contains an internal lithium-ion battery.Per device labeling, battery capacity may decrease over time and with repeated charge/discharge cycles.The glidescope core operations & maintenance manual (omm) instructs users to verify sufficient battery charge prior to use and perform a functional check before clinical use.The omm also describes battery status indicators and associated battery life.Additionally, users are advised to ensure alternative airway management equipment is readily available.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor trends.
 
Event or Problem Description
A customer reported that while using a glidescope core 15-inch fhd monitor, the device unexpectedly shut down during a patient procedure.No delay in procedure, use of a backup device, or harm to the patient was reported.Following the reported event, the facility's biomedical engineering representative was unable to reproduce the reported issue and indicated that the battery was maintaining a charge of approximately 81 to 82 minutes.

Brand Name
GLIDESCOPE CORE 15-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24810825
Report Number9615393-2026-00047
Device Sequence Number9944477
Product Code CCW
UDI-Device Identifier00879123008596
UDI-Public(01)00879123008596(11)240410
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0437
Device Catalogue Number0270-1033-FHD
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown